# SDR USAA2014022700007

- Difficulty date: February 24, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 52,016 hours, 19,026 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 61375
- Part serial: 613701885
- Condition: Faulty
- Location: Rudder
- Part time: 3,598 hours, 1,165 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING CLIMB OUT LT AILERON DEPLOYED ABOVE NORMAL IN FLIGHT LEVEL & MOVES ALONG WITH A CORRESPONDING RT RUDDER DEPLOYMENT RESULTING IN A SKID WHILE CLIMBING.  AFTER LEVEL OFF FLIGHT CONTROLS RETURN TO NORMAL & COORDINATED FLIGHT.  ADJUSTED RUDDER CABLE & REPLACED RUDDER ACTUATOR.
